Alert archive / Kansas / Freeze Warnings in 2017

Freeze Warning 2, NWS Goodland, KS

October 8, 2017Hitchcock County, Red Willow County, Nebraska; 8 counties in Kansas

NWS Goodland, KS issued this freeze warning at Oct 8, 2017, 3:07 PM CDT for Hitchcock County, Red Willow County, Nebraska; 8 counties in Kansas. It took effect at Oct 10, 2017, 12:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 8, 2017, 3:07 PM CDT (20:07 UTC)
In effect from
Oct 10, 2017, 12:00 AM CDT
Expired
Oct 10, 2017, 10:00 AM CDT
In force
10 hr
Issued by
NWS Goodland, KS

Counties Decatur County, KS, Gove County, KS, Greeley County, KS, Logan County, KS, Rawlins County, KS, Sheridan County, KS, Thomas County, KS, Wichita County, KS, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 66 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.1 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2017-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2017-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2559 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

548 
WWUS73 KGLD 082007
NPWGLD

URGENT - WEATHER MESSAGE
National Weather Service Goodland KS
207 PM MDT Sun Oct 8 2017

COZ090>092-KSZ001-013-027-NEZ079-090600-
/O.UPG.KGLD.HZ.A.0001.171010T0500Z-171010T1500Z/
/O.NEW.KGLD.HZ.W.0001.171010T0500Z-171010T1500Z/
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Sherman-
Wallace-Dundy-
Including the cities of Yuma, Wray, Burlington, Arapahoe, 
Cheyenne Wells, St. Francis, Bird City, Goodland, Sharon Springs,
and Benkelman
207 PM MDT Sun Oct 8 2017 /307 PM CDT Sun Oct 8 2017/

...HARD FREEZE WARNING IN EFFECT FROM 11 PM MDT /MIDNIGHT CDT/
MONDAY TO 9 AM MDT /10 AM CDT/ TUESDAY...

The National Weather Service in Goodland has issued a Hard Freeze
Warning, which is in effect from 11 PM MDT /midnight CDT/ Monday
to 9 AM MDT /10 AM CDT/ Tuesday. The Hard Freeze Watch is no
longer in effect.

* Temperatures...25 to 28 degrees.

* Timing/Duration...late Monday night through Tuesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means sub-freezing temperatures are 
imminent or highly likely. These conditions will kill crops and 
other sensitive vegetation.

&&

$$

KSZ002-003-014-015-028-029-041-042-NEZ080-081-090600-
/O.UPG.KGLD.FZ.A.0002.171010T0500Z-171010T1500Z/
/O.NEW.KGLD.FZ.W.0002.171010T0500Z-171010T1500Z/
Rawlins-Decatur-Thomas-Sheridan-Logan-Gove-Greeley-Wichita-
Hitchcock-Red Willow-
Including the cities of Atwood, Oberlin, Colby, Hoxie, Oakley, 
Quinter, Grinnell, Grainfield, Tribune, Leoti, Culbertson, 
Trenton, Stratton Ne, Palisade, and McCook
207 PM MDT Sun Oct 8 2017 /307 PM CDT Sun Oct 8 2017/

...FREEZE WARNING IN EFFECT FROM 11 PM MDT /MIDNIGHT CDT/ MONDAY
TO 9 AM MDT /10 AM CDT/ TUESDAY...

The National Weather Service in Goodland has issued a Freeze
Warning, which is in effect from 11 PM MDT /midnight CDT/ Monday
to 9 AM MDT /10 AM CDT/ Tuesday. The Freeze Watch is no longer in
effect.

* Temperatures...29 to 32 degrees.

* Timing/Duration...late Monday night through Tuesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning is issued when temperatures of 28 degrees or 
below are forecast for at least one hour. Those with agricultural 
interests in the warned area are advised to harvest or protect 
tender vegetation. Also...potted plants normally left outdoors 
should be covered or brought inside away from the cold.

&&

$$
5 follow-up statements
891 
WWUS73 KGLD 090506
NPWGLD

URGENT - WEATHER MESSAGE
National Weather Service Goodland KS
1106 PM MDT Sun Oct 8 2017

COZ090>092-KSZ001-013-027-NEZ079-091800-
/O.CON.KGLD.HZ.W.0001.171010T0500Z-171010T1500Z/
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Sherman-
Wallace-Dundy-
Including the cities of Yuma, Wray, Burlington, Arapahoe, 
Cheyenne Wells, St. Francis, Bird City, Goodland, Sharon Springs,
and Benkelman
1106 PM MDT Sun Oct 8 2017 /1206 AM CDT Mon Oct 9 2017/

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 11 PM MDT /MIDNIGHT
CDT/ MONDAY TO 9 AM MDT /10 AM CDT/ TUESDAY...

* Temperatures...25 to 28 degrees.

* Timing/Duration...late Monday night through Tuesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means sub-freezing temperatures are
imminent or highly likely. These conditions will kill crops and
other sensitive vegetation.

&&

$$

KSZ002-003-014-015-028-029-041-042-NEZ080-081-091800-
/O.CON.KGLD.FZ.W.0002.171010T0500Z-171010T1500Z/
Rawlins-Decatur-Thomas-Sheridan-Logan-Gove-Greeley-Wichita-
Hitchcock-Red Willow-
Including the cities of Atwood, Oberlin, Colby, Hoxie, Oakley, 
Quinter, Grinnell, Grainfield, Tribune, Leoti, Culbertson, 
Trenton, Stratton Ne, Palisade, and McCook
1106 PM MDT Sun Oct 8 2017 /1206 AM CDT Mon Oct 9 2017/

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM MDT /MIDNIGHT CDT/
MONDAY TO 9 AM MDT /10 AM CDT/ TUESDAY...

* Temperatures...29 to 32 degrees.

* Timing/Duration...late Monday night through Tuesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning is issued when temperatures of 28 degrees or
below are forecast for at least one hour. Those with agricultural
interests in the warned area are advised to harvest or protect
tender vegetation. Also...potted plants normally left outdoors
should be covered or brought inside away from the cold.

&&

$$
297 
WWUS73 KGLD 091724
NPWGLD

URGENT - WEATHER MESSAGE
National Weather Service Goodland KS
1124 AM MDT Mon Oct 9 2017

COZ090>092-KSZ001-013-027-NEZ079-100500-
/O.CON.KGLD.HZ.W.0001.171010T0500Z-171010T1500Z/
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Sherman-
Wallace-Dundy-
Including the cities of Yuma, Wray, Burlington, Arapahoe, 
Cheyenne Wells, St. Francis, Bird City, Goodland, Sharon Springs,
and Benkelman
1124 AM MDT Mon Oct 9 2017 /1224 PM CDT Mon Oct 9 2017/

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 11 PM MDT /MIDNIGHT
CDT/ THIS EVENING TO 9 AM MDT /10 AM CDT/ TUESDAY...

* Temperatures...25 to 28 degrees.

* Timing/Duration...late Monday night through Tuesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means sub-freezing temperatures are
imminent or highly likely. These conditions will kill crops and
other sensitive vegetation.

&&

$$

KSZ002-003-014-015-028-029-041-042-NEZ080-081-100500-
/O.CON.KGLD.FZ.W.0002.171010T0500Z-171010T1500Z/
Rawlins-Decatur-Thomas-Sheridan-Logan-Gove-Greeley-Wichita-
Hitchcock-Red Willow-
Including the cities of Atwood, Oberlin, Colby, Hoxie, Oakley, 
Quinter, Grinnell, Grainfield, Tribune, Leoti, Culbertson, 
Trenton, Stratton Ne, Palisade, and McCook
1124 AM MDT Mon Oct 9 2017 /1224 PM CDT Mon Oct 9 2017/

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM MDT /MIDNIGHT CDT/
THIS EVENING TO 9 AM MDT /10 AM CDT/ TUESDAY...

* Temperatures...29 to 32 degrees.

* Timing/Duration...late Monday night through Tuesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning is issued when temperatures of 28 degrees or
below are forecast for at least one hour. Those with agricultural
interests in the warned area are advised to harvest or protect
tender vegetation. Also...potted plants normally left outdoors
should be covered or brought inside away from the cold.

&&

$$
592 
WWUS73 KGLD 100443
NPWGLD

URGENT - WEATHER MESSAGE
National Weather Service Goodland KS
1043 PM MDT Mon Oct 9 2017


COZ090>092-KSZ001-013-027-NEZ079-101500-
/O.CON.KGLD.HZ.W.0001.171010T0500Z-171010T1500Z/
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Sherman-
Wallace-Dundy-
Including the cities of Yuma, Wray, Burlington, Arapahoe, 
Cheyenne Wells, St. Francis, Bird City, Goodland, Sharon Springs,
and Benkelman
1043 PM MDT Mon Oct 9 2017 /1143 PM CDT Mon Oct 9 2017/

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT /10 AM
CDT/ TUESDAY...

* Temperatures...25 to 28 degrees.

* Timing/Duration...late Monday night through Tuesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means sub-freezing temperatures are
imminent or highly likely. These conditions will kill crops and
other sensitive vegetation.

&&

$$

KSZ002-003-014-015-028-029-041-042-NEZ080-081-101500-
/O.CON.KGLD.FZ.W.0002.171010T0500Z-171010T1500Z/
Rawlins-Decatur-Thomas-Sheridan-Logan-Gove-Greeley-Wichita-
Hitchcock-Red Willow-
Including the cities of Atwood, Oberlin, Colby, Hoxie, Oakley, 
Quinter, Grinnell, Grainfield, Tribune, Leoti, Culbertson, 
Trenton, Stratton Ne, Palisade, and McCook
1043 PM MDT Mon Oct 9 2017 /1143 PM CDT Mon Oct 9 2017/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT /10 AM CDT/
TUESDAY...

* Temperatures...29 to 32 degrees.

* Timing/Duration...late Monday night through Tuesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning is issued when temperatures of 28 degrees or
below are forecast for at least one hour. Those with agricultural
interests in the warned area are advised to harvest or protect
tender vegetation. Also...potted plants normally left outdoors
should be covered or brought inside away from the cold.

&&

$$
020 
WWUS73 KGLD 100804
NPWGLD

URGENT - WEATHER MESSAGE
National Weather Service Goodland KS
204 AM MDT Tue Oct 10 2017

COZ090>092-KSZ001-013-027-NEZ079-101500-
/O.CON.KGLD.HZ.W.0001.000000T0000Z-171010T1500Z/
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Sherman-
Wallace-Dundy-
Including the cities of Yuma, Wray, Burlington, Arapahoe, 
Cheyenne Wells, St. Francis, Bird City, Goodland, Sharon Springs,
and Benkelman
204 AM MDT Tue Oct 10 2017 /304 AM CDT Tue Oct 10 2017/

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT /10 AM
CDT/ THIS MORNING...

* Temperatures...25 to 28.

* Timing/Duration...temperatures will fall to the 20s by sunrise
  this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means sub-freezing temperatures are
imminent or highly likely. These conditions will kill crops and
other sensitive vegetation.

&&

$$

KSZ002-003-014-015-028-029-041-042-NEZ080-081-101500-
/O.CON.KGLD.FZ.W.0002.000000T0000Z-171010T1500Z/
Rawlins-Decatur-Thomas-Sheridan-Logan-Gove-Greeley-Wichita-
Hitchcock-Red Willow-
Including the cities of Atwood, Oberlin, Colby, Hoxie, Oakley, 
Quinter, Grinnell, Grainfield, Tribune, Leoti, Culbertson, 
Trenton, Stratton Ne, Palisade, and McCook
204 AM MDT Tue Oct 10 2017 /304 AM CDT Tue Oct 10 2017/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT /10 AM CDT/
THIS MORNING...

* Temperatures...29 to 32.

* Timing/Duration...temperatures around or below freezing will
  continue through sunrise this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning is issued when temperatures of 28 degrees or
below are forecast for at least one hour. Those with agricultural
interests in the warned area are advised to harvest or protect
tender vegetation. Also...potted plants normally left outdoors
should be covered or brought inside away from the cold.

&&

$$
492 
WWUS73 KGLD 101459
NPWGLD

URGENT - WEATHER MESSAGE
National Weather Service Goodland KS
859 AM MDT Tue Oct 10 2017

COZ090>092-KSZ001-013-027-NEZ079-101600-
/O.EXP.KGLD.HZ.W.0001.000000T0000Z-171010T1500Z/
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Sherman-
Wallace-Dundy-
Including the cities of Yuma, Wray, Burlington, Arapahoe, 
Cheyenne Wells, St. Francis, Bird City, Goodland, Sharon Springs,
and Benkelman
859 AM MDT Tue Oct 10 2017 /959 AM CDT Tue Oct 10 2017/

...HARD FREEZE WARNING WILL EXPIRE AT 9 AM MDT /10 AM CDT/ THIS
MORNING...

Temperatures have recovered above freezing. Therefore the warning
has been allowed to expire.

$$

KSZ002-003-014-015-028-029-041-042-NEZ080-081-101600-
/O.EXP.KGLD.FZ.W.0002.000000T0000Z-171010T1500Z/
Rawlins-Decatur-Thomas-Sheridan-Logan-Gove-Greeley-Wichita-
Hitchcock-Red Willow-
Including the cities of Atwood, Oberlin, Colby, Hoxie, Oakley, 
Quinter, Grinnell, Grainfield, Tribune, Leoti, Culbertson, 
Trenton, Stratton Ne, Palisade, and McCook
859 AM MDT Tue Oct 10 2017 /959 AM CDT Tue Oct 10 2017/

...FREEZE WARNING WILL EXPIRE AT 9 AM MDT /10 AM CDT/ THIS
MORNING...

Temperatures have recovered above freezing. Therefore the warning
has been allowed to expire.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this freeze warning went out at Oct 8, 3:04 PM CDT, 3 minutes earlier.

Area forecast discussion, Oct 8, 3:04 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
204 PM MDT Sun Oct 8 2017

.SHORT TERM...(This evening through Monday night)
Issued at 204 PM MDT Sun Oct 8 2017

Across the Tri State region this afternoon...sunny skies abound once
again as Mother Nature provides the area with another great Fall
day. Currently the area is a bit cooler than yesterday with highs
only in the 60s with a few spots 70F in the far east. These
afternoon temps are also accompanied by a decent...steady ENE wind
which is gusting to 20-30 mph at times.

Going into tonight though and on through Monday night...we will see
a shift in the wx pattern and go from warm Fall conditions...to
colder. Precipitation will accompany the expected cold airmass
approaching. This will bring some wintry precipitation to portions
of the area as well.

These expected conditions will be brought about by a combination of
an upper low/trough swinging SE thru the Rockies..and a surface
high/low combo pivoting S and E from the Rockies into the Plains
region. A cold front between these two will aid in ushering in cold
air over the next 36 hours.

From this...the expected wx concerns for the area will be the strong
surface winds...rain changing to snow and temperatures dropping to
freezing and below for many areas.

Cold air is expected to drop temps slowly from west to east
overnight. 850 temps dropping down to 0c to -1c  by Monday will not
allow for much rebound from overnight lows tonight. Clearing skies
going into Monday night from west to east will drop temps further to
well below freezing for most areas. Looking for overnight lows to
range from the mid 30s west to the mid 40s east. Monday high temps
will only range from the upper 30s into the 40s. Again warmest east.
By Monday night with models shifting system thru the region...lows
will drop into the mid 20s west to the mid 30s east. The result of
these expected temps will be an upgrade from current Watches to
Freeze/Hard Freeze Warnings from 05z-15z Tuesday. The only 2
counties...Graham/Norton...not in a Watch will remain so as cloud
cover from exiting system may linger there and may inhibit frost
despite lows in the mid 30s.

Precipitation expected from the system will start as light rain with
a transition to rain/snow along and west of the CO/KS for tonight
into early Monday. As the trough shifts east thru the day into the
evening hours...points east of Colorado will see slow transition to
a rain/snow mix...limited though to areas west of Highway 25. By
Monday night...most QPF east of the area with any remaining to
transition to light -sw before ending on the backside NW flow of the
system.

For snowfall...locales east of Highway 27 will see a few tenths late
Monday/Monday night as precip ends. West of Highway 27...a half in
up to 2-3 inches is possible. The focus of any higher totals will be
over western portions of NE Colorado...especially west of Stratton
CO. The bulk/most of the will occur thru most of Monday. Warm
surface temps will aid in keeping any accumulation down
initially...but locales will see sticking on surfaces...especially
the Colorado zones where colder air arrives first and remains
longest. local roads/highways could have issues especially in CO and
may be a concern.

Strong winds will also be a factor later this afternoon on
through Monday as the upper trough swings thru the area...going
from ENE to N tonight then NNW thru the day tomorrow. The area
will see gusts up to 30-40 mph during this time...and could create
some potential blowing snow conditions in the far west...along
with wind chill readings in the 20s.

For other highlights...none others expected at this time.

.LONG TERM...(Tuesday through Sunday)
Issued at 204 PM MDT Sun Oct 8 2017

Tuesday: Will have widespread frost across the area during the
morning. Also, may still have some lingering precip in the far
eastern portions of the area. This will be rain or a rain/snow mix.
Highs will be in the 50s and lows dropping into the low to mid 30s.

Wednesday-Thursday: Expect this period to be dry. Similar to
Tuesday, there will be some widespread areas of frost on Wednesday
morning. Aloft, shortwave ridging on Wednesday will transition to SW
flow on Thursday. Temperatures will be near normal Wednesday and
above normal on Thursday.

Friday-Sunday: Next weather system will approach the area Friday
night into Saturday. Both the GFS and ECMWF show this feature as a
longwave trough swinging in from the Pacific West. They do, however
differ on strength, timing, and orientation. Will have to wait and
see how they resolve this issue over the next few days.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1111 AM MDT Sun Oct 8 2017

For KGLD...there will a trend from VFR conditions thru 06z
Monday...down to MVFR conditions thru the remainder of the
forecast as a storm system approaches the area. Upon hitting MVFR
criteria...ceilings will drop to OVC010-020 w/ 5-6sm -rasn 12z
Monday onward. Winds ENE 15-25kts becoming N 20-40kts by 06z
Monday.

For KMCK...VFR down to MVFR by 13z Monday with ceilings down to
OVC030 and 6sm in light rain. Winds NE 10-15kts thru 03z Monday
then N 20-40kts.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Freeze Warning from 11 PM MDT /midnight CDT/ Monday to 9 AM MDT
     /10 AM CDT/ Tuesday for KSZ002-003-014-015-028-029-041-042.

     Hard Freeze Warning from 11 PM MDT /midnight CDT/ Monday to 9 AM
     MDT /10 AM CDT/ Tuesday for KSZ001-013-027.

CO...Hard Freeze Warning from 11 PM Monday to 9 AM MDT Tuesday for
     COZ090>092.

NE...Freeze Warning from midnight Monday night to 10 AM CDT Tuesday
     for NEZ080-081.

     Hard Freeze Warning from 11 PM Monday to 9 AM MDT Tuesday for
     NEZ079.

&&

SHORT TERM...JN
LONG TERM...SME
AVIATION...JN
Hazardous weather outlook, Oct 8, 11:19 AM CDT, 3 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1019 AM MDT Sun Oct 8 2017

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-091630-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
1019 AM MDT Sun Oct 8 2017 /1119 AM CDT Sun Oct 8 2017/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Much colder temperatures will begin to move into the area late
tonight. Rain may mix with or change to snow in northeast Colorado
during the overnight hours. Little if any accumulation is expected
through tonight.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY...

Light snow is likely in northeast Colorado Monday morning, with rain
mixing with snow as far east as possibly Highway 25 in northwest
Kansas and southwest Nebraska by Monday afternoon. Snow accumulations
of an inch or two will be possible along and west of Highway 59 in
northeast Colorado.

The first freeze of the season will likely occur Monday night
through Tuesday morning. Low temperatures will range from the upper
20s in northeast Colorado to the middle 30s in north central Kansas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed at this time.

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 4:12 AM CDTFreeze WatchGLDHitchcock, Red Willow11 hr
Oct 8, 4:12 AM CDTHard Freeze WatchGLDDundy11 hr
Oct 8, 3:07 PM CDTHard Freeze WarningGLDDundy43 hr

Nearby

Freeze Warnings in Kansas, 2017Freeze Warnings in Nebraska, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.